Graded twisting of categories and quantum groups by group actions  [ Twist gradué des catégories et des groupes quantiques par des actions des groupes ]
Annales de l'Institut Fourier, Tome 66 (2016) no. 6, pp. 2299-2338.

À une algèbre de Hopf A graduée par un groupe et munie d’une action de ce même groupe préservant cette graduation, nous associons une nouvelle algèbre de Hopf, que nous appelons le twist gradué de A. Quand l’action est de type adjoint, cette nouvelle algèbre de Hopf est un twist de A par un pseudo-2-cocycle. Une construction similaire est effectuée au niveau des catégories monoïdales. Nous étudions les exemples des algèbres de Hopf des formes bilinéaires non dégénérées, leurs produits libres, les groupes quantiques hyperoctaédraux, et les q-déformations des groupes de Lie compacts semi-simples. En application, nous montrons que les analogues des catégories de Kazhdan–Wenzl dans le cas semi-simple général ne peuvent pas toujours être réalisées comme catégories de représentations de groupes quantiques compacts, et pour les groupes compacts usuels, nous décrivons complètement les sous-groupes quantiques du nouveau groupe quantique twisté, dans le cas où le groupe twisteur est d’ordre premier.

Given a Hopf algebra A graded by a discrete group together with an action of the same group preserving the grading, we define a new Hopf algebra, which we call the graded twisting of A. If the action is by adjoint maps, this new Hopf algebra is a twist of A by a pseudo-2-cocycle. Analogous construction can be carried out for monoidal categories. As examples we consider graded twistings of the Hopf algebras of nondegenerate bilinear forms, their free products, hyperoctahedral quantum groups and q-deformations of compact semisimple Lie groups. As applications, we show that the analogues of the Kazhdan–Wenzl categories in the general semisimple case cannot be always realized as representation categories of compact quantum groups, and for genuine compact groups, we analyze quantum subgroups of the new twisted compact quantum groups, providing a full description when the twisting group is cyclic of prime order.

Reçu le : 2015-07-21
Révisé le : 2016-02-23
Accepté le : 2016-03-23
Publié le : 2016-10-03
DOI : https://doi.org/10.5802/aif.3064
Classification : 16T05,  46L65,  18D10,  20G42
Mots clés : groupe quantique, catégorie monoïdale, graduation, pseudo-2-cocycle
@article{AIF_2016__66_6_2299_0,
     author = {Bichon, Julien and Neshveyev, Sergey and Yamashita, Makoto},
     title = {Graded twisting of categories and quantum groups by group actions},
     journal = {Annales de l'Institut Fourier},
     pages = {2299--2338},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {6},
     year = {2016},
     doi = {10.5802/aif.3064},
     language = {en},
     url = {www.numdam.org/item/AIF_2016__66_6_2299_0/}
}
Bichon, Julien; Neshveyev, Sergey; Yamashita, Makoto. Graded twisting of categories and quantum groups by group actions. Annales de l'Institut Fourier, Tome 66 (2016) no. 6, pp. 2299-2338. doi : 10.5802/aif.3064. http://www.numdam.org/item/AIF_2016__66_6_2299_0/

[1] Artin, Michael; Schelter, William; Tate, John Quantum deformations of GL n , Comm. Pure Appl. Math., Volume 44 (1991) no. 8-9, pp. 879-895 | Article

[2] Banica, Teodor Théorie des représentations du groupe quantique compact libre O(n), C. R. Acad. Sci. Paris Sér. I Math., Volume 322 (1996) no. 3, pp. 241-244

[3] Banica, Teodor Le groupe quantique compact libre U(n), Comm. Math. Phys., Volume 190 (1997) no. 1, pp. 143-172 | Article

[4] Banica, Teodor Representations of compact quantum groups and subfactors, J. Reine Angew. Math., Volume 509 (1999), pp. 167-198 | Article

[5] Banica, Teodor Half-liberated manifolds, and their quantum isometries (2015) (to appear in Glasg. Math. J., http://arxiv.org/abs/1505.00646)

[6] Banica, Teodor; Bichon, Julien; Collins, Benoît The hyperoctahedral quantum group, J. Ramanujan Math. Soc., Volume 22 (2007) no. 4, pp. 345-384

[7] Banica, Teodor; Curran, Stephen; Speicher, Roland Classification results for easy quantum groups, Pacific J. Math., Volume 247 (2010) no. 1, pp. 1-26 | Article

[8] Banica, Teodor; Speicher, Roland Liberation of orthogonal Lie groups, Adv. Math., Volume 222 (2009) no. 4, pp. 1461-1501 | Article

[9] Bhowmick, Jyotishman; D’Andrea, Francesco; Dąbrowski, Ludwik Quantum isometries of the finite noncommutative geometry of the standard model, Comm. Math. Phys., Volume 307 (2011) no. 1, pp. 101-131 | Article

[10] Bichon, Julien Free wreath product by the quantum permutation group, Algebr. Represent. Theory, Volume 7 (2004) no. 4, pp. 343-362 | Article

[11] Bichon, Julien Co-representation theory of universal co-sovereign Hopf algebras, J. Lond. Math. Soc., Volume 75 (2007) no. 1, pp. 83-98 | Article

[12] Bichon, Julien; De Rijdt, An; Vaes, Stefaan Ergodic coactions with large multiplicity and monoidal equivalence of quantum groups, Comm. Math. Phys., Volume 262 (2006) no. 3, pp. 703-728 | Article

[13] Bichon, Julien; Riche, Simon Hopf algebras having a dense big cell, Trans. Amer. Math. Soc., Volume 368 (2016) no. 1, pp. 515-538 | Article

[14] Bichon, Julien; Yuncken, Robert Quantum subgroups of the compact quantum group SU -1 (3), Bull. Lond. Math. Soc., Volume 46 (2014) no. 2, pp. 315-328 | Article

[15] Chirvasitu, Alexandru Grothendieck rings of universal quantum groups, J. Algebra, Volume 349 (2012), pp. 80-97 | Article

[16] Doi, Yukio Braided bialgebras and quadratic bialgebras, Comm. Algebra, Volume 21 (1993) no. 5, pp. 1731-1749 | Article

[17] Drinfelʼd, V. G. Quasi-Hopf algebras, Algebra i Analiz, Volume 1 (1989) no. 6, pp. 114-148 (Translation in Leningrad Math. J. 1 (1990), no. 6, 1419–1457)

[18] Dubois-Violette, Michel; Launer, Guy The quantum group of a nondegenerate bilinear form, Phys. Lett. B, Volume 245 (1990) no. 2, pp. 175-177 | Article

[19] Enock, Michel; Vaĭnerman, Leonid Deformation of a Kac algebra by an abelian subgroup, Comm. Math. Phys., Volume 178 (1996) no. 3, pp. 571-596 http://projecteuclid.org/getRecord?id=euclid.cmp/1104286767 | Article

[20] Etingof, Pavel; Ostrik, Viktor Module categories over representations of SL q (2) and graphs, Math. Res. Lett., Volume 11 (2004) no. 1, pp. 103-114 | Article

[21] García, Gastón Andrés Quantum subgroups of GL α,β (n), J. Algebra, Volume 324 (2010) no. 6, pp. 1392-1428 | Article

[22] Gelaki, Shlomo; Nikshych, Dmitri Nilpotent fusion categories, Adv. Math., Volume 217 (2008) no. 3, pp. 1053-1071 | Article

[23] Hiai, Fumio; Izumi, Masaki Amenability and strong amenability for fusion algebras with applications to subfactor theory, Internat. J. Math., Volume 9 (1998) no. 6, pp. 669-722 | Article

[24] Kazhdan, David; Wenzl, Hans Reconstructing monoidal categories, I. M. Gelʼfand Seminar (Adv. Soviet Math.) Volume 16, Amer. Math. Soc., Providence, RI, 1993, pp. 111-136

[25] Klimyk, Anatoli; Schmüdgen, Konrad Quantum groups and their representations, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1997, xx+552 pages

[26] Müger, Michael On the center of a compact group, Int. Math. Res. Not. (2004) no. 51, pp. 2751-2756 | Article

[27] Neshveyev, Sergey; Tuset, Lars Compact quantum groups and their representation categories, Cours Spécialisés [Specialized Courses], Volume 20, Société Mathématique de France, Paris, 2013, vi+169 pages

[28] Neshveyev, Sergey; Yamashita, Makoto Poisson boundaries of monoidal categories (2014) (http://arxiv.org/abs/1405.6572)

[29] Neshveyev, Sergey; Yamashita, Makoto Classification of Non-Kac Compact Quantum Groups of SU (n) Type, Int. Math. Res. Not. (2015) (e-print, http://dx.doi.org/10.1093/imrn/rnv241)

[30] Neshveyev, Sergey; Yamashita, Makoto Twisting the q-deformations of compact semisimple Lie groups, J. Math. Soc. Japan, Volume 67 (2015) no. 2, pp. 637-662 | Article

[31] Podleś, Piotr Symmetries of quantum spaces. Subgroups and quotient spaces of quantum SU (2) and SO (3) groups, Comm. Math. Phys., Volume 170 (1995) no. 1, pp. 1-20 http://projecteuclid.org/getRecord?id=euclid.cmp/1104272946 | Article

[32] Schauenburg, Peter Hopf bi-Galois extensions, Comm. Algebra, Volume 24 (1996) no. 12, pp. 3797-3825 | Article

[33] Takeuchi, Mitsuhiro A two-parameter quantization of GL (n), Proc. Japan Acad. Ser. A Math. Sci., Volume 66 (1990) no. 5, pp. 112-114 http://projecteuclid.org/euclid.pja/1195512514 | Article

[34] Takeuchi, Mitsuhiro Cocycle deformations of coordinate rings of quantum matrices, J. Algebra, Volume 189 (1997) no. 1, pp. 23-33 | Article

[35] Tambara, Daisuke Invariants and semi-direct products for finite group actions on tensor categories, J. Math. Soc. Japan, Volume 53 (2001) no. 2, pp. 429-456 | Article

[36] Tomatsu, Reiji A characterization of right coideals of quotient type and its application to classification of Poisson boundaries, Comm. Math. Phys., Volume 275 (2007) no. 1, pp. 271-296 | Article

[37] Turaev, Vladimir Homotopy quantum field theory, EMS Tracts in Mathematics, Volume 10, European Mathematical Society (EMS), Zürich, 2010, xiv+276 pages | Article

[38] Van Daele, Alfons; Wang, Shuzhou Universal quantum groups, Internat. J. Math., Volume 7 (1996) no. 2, pp. 255-263 | Article

[39] Wang, Shuzhou Free products of compact quantum groups, Comm. Math. Phys., Volume 167 (1995) no. 3, pp. 671-692 http://projecteuclid.org/getRecord?id=euclid.cmp/1104272163 | Article

[40] Wassermann, Antony Ergodic actions of compact groups on operator algebras. I. General theory, Ann. of Math. (2), Volume 130 (1989) no. 2, pp. 273-319 | Article

[41] Williams, Dana P. Crossed products of C * -algebras, Mathematical Surveys and Monographs, Volume 134, American Mathematical Society, Providence, RI, 2007, xvi+528 pages | Article